MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT PROLACTIN

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT PROLACTIN
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated architect prolactin result for a 15 year old female patient.The following data was provided: (b)(6) 2020 initial result = 54.2 ng/ml, repeat with another method = 20.5 ng/ml additional laboratory data was provided: fsh = 1.93, e2 = 64, lh = 0.70.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated architect prolactin result included a search for similar complaints, and review of complaint text, trending data, labeling, and device history records.In-house testing of reagent lot 10480ui00 was completed.Return testing was not completed as returns were not available.Trending review did not identify any trends for the product.Device history record review on lot 10480ui00 did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect prolactin assay, lot number 10480ui00 was identified.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key10335330
Report Number3005094123-2020-00162
Device Sequence Number3209715
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2020
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number10480UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE; ARCHITECT I2000SR PROCESSING MODULE; LIST 03M74-01, SERIAL (B)(4); LIST 03M74-01, SERIAL (B)(4)